Stability analysis of a population model with piecewise constant arguments


Öztürk I. , Bozkurt F.

NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, vol.12, pp.1532-1545, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 12
  • Publication Date: 2011
  • Doi Number: 10.1016/j.nonrwa.2010.10.011
  • Title of Journal : NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS
  • Page Numbers: pp.1532-1545
  • Keywords: Logistic differential equations, Difference equations, Stability, Boundedness, Semicycle, Oscillation, GLOBAL STABILITY, PERSISTENCE, EQUATIONS

Abstract

In this paper, we study the behavior of positive solutions of differential equation